# SDR CA971015012

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010543
- Condition: Leaking
- Location: Hand Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PRESSURE LINE FOUND LEAKING. LINE IS THE HAND PUMP PRESSURE ASSEMBLY LINE.
